How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Stan Your Own Question
Dr. Stan
Dr. Stan, Ophthalmologist
Category: Eye
Satisfied Customers: 2701
Experience:  Johns Hopkins Fellowship Trained, Certified and Licensed Medical Physician and Surgeon
Type Your Eye Question Here...
Dr. Stan is online now
A new question is answered every 9 seconds

Had Lysik surgery several years ago on my right eye ... vision

This answer was rated:

Had Lysik surgery several years ago on my right eye ... vision is getting blurry ... Zocor bumped up to 40 mg in April, blurry vision started around a couple of weeks later.

Welcome to Just Answer:

In general, Zocor is not known to cause significant eye side effects, except that it can lead to the break down of muscle cells resulting in fatigue and/or muscle soreness. So, it is possible that with increased dose of Zocor that the eye muscle is fatigued with more difficulty focusing. However, it would be necessary to closely evaluate the cornea (with Silt-lamp, and Pachymetry) by your eye doctor to exclude any defect or regrowth of cornea tissue that LASIK enhancement may be needed to correct.

It was a pleasure to assist you. Please, allow me get credit for my time and effort in assisting you and press the ACCEPT button for this assist. I will be glad to answer additional questions until you are satisfied. Thank you so much.

A Positive Feedback and/or Bonus is welcomed and appreciated.

Please note that this answer is for information only. It cannot be substituted for the visit to or the recommendation of your doctor.
Dr. Stan and other Eye Specialists are ready to help you

Related Eye Questions